I have been on prednisone several times & never felt this way. I guess, no coffee ..Anyone have any suggestions ? Also, what is normal course for predisone. My doctor said 11 days to take it for.
18 May 2010
I became extrememly anxious and jittery and ended up with a perscription for an anti anxiety called Ativan. It helps. I am now detoxed from the Prednizone for 3 weeks but still taking the Ativan and stil have all the side effects including muscle ache, moon face, huge stomach, headaches, muscle weakness - anemia, cramps from lack of potassium, irritability, weight and water gain, incessent appetite -- if its a side effect, I am experiencing it. My big question is how long until I get this stuff out of my system and get my body back to normal. Anyway way to speed up the process?
I had to take it in the hospital twice for pneumonia due to breathing problems, I was in a coma, septic shock, a ventilator, pulmonary embolisms, and another round of pneumonia over a period of 2 months. 3 hospitalizations and three times steriods. Each time the side effects became more pronounced and serious. Now I'm just trying to recover from the side effects. Anyone had or has a similar situation and any idea about time frames for feeling better, and swelling going down; strength returning; aching going away?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am only on a decreasing dosage to treat tendon inflammation, but am also on a medication for rapid heart rate. Since taking the prednisone ...
After I took the second one, I started having the jittery, racing heart feeling I got on adderall. I didn't eat this morning wgich caused me to ...
I am at the one month mark to the day on Bupropion 300 xl (started much smaller of course) and though most of the side effects have gone away- one ...
Hi, Went to the doctor yesterday with sinus pain, I was already taking antibiotic for teeth pain (Pen VK 500mg) for 4 days. She prescribed ...
I just started citalopram and have been feeling real jittery and a panic feeling. Just wondering if?
... this med can make your panic worse or if this is just a side affect that goes away.Weird that a medicine that is for panic can make you feel so ...